# SDR 1SMA20210628001

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N32728
- Make and model: Piper PA-32-300
- Aircraft serial: 327540061
- Aircraft time: 12,828 hours
- Engine: Lyc IO540K1A5
- Engine time: 1,038 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Cover
- Part number: 68795
- Condition: Leaking
- Location: Engine
- Part time: 1,038 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION OF THE ENGINE ROCKER BOX COVERS, EVIDENCE OF OIL SEEPING FROM CYLINDER #4 ROCKER BOX COVER AREA WAS DISCOVERED ON RAISED "LYCOMING" STAMPED. FURTHER INSPECTION WITH A 10X MAGNIFYING GLASS CONFIRMED THE STAMPED AREA TO HAVE SMALL HOLES/CRACKS DIRECTLY AROUND THE EDGES OF THE STAMPED LETTERING.
